Melanotan II and nausea

Vision

🅿.🆂.🅻. 💉🅷🅴🅰🅳 🆁🅴🅿💉
Board Rep
Joined
Aug 20, 2013
Messages
37,652
Reaction score
25,536
How many of you here experience nausea with Melanotan II?

Ive always been dead set against this crap because of some of the sides it possibly can possess..Ive decided to give it a go again after years and years of staying clear.. I'm in the loading phase or just beyond now and I'll tell you what I was getting sick as fuck at first.. Ive always used it before bed to sleep right through the nausea feeling, but Ive been waking up with massive acid reflux..However the past few nights been a bit better!

I had a brain storm and decided to add dramamine, and blamo, tits.. No issues nada...Mucho bueno!

Ive been on 10 ticks ED for 7 days and dropped to 4 ticks EOD, I hit the tanning bed just 3 times at 10 mins each, and I look like dune coon..No burn,and dark tan/brown (genetics helps)..

Anyone else get serious nausea from Melanotan II? and what remedies have you used to subside the ill feeling besides lowering dosages?

I have to admit, I always thought the sex drive stimulation was all hype, in fact its not, I been torqued all day on this stuff, between the proviron and cialis and this..Its out of control...

Down side - Appetite took a dump from the day I started even into EOD treatment at a lower dosage..Im gonna have to add some GHRP6, there's no way around it.. Only added advantage to this is less cravings for crap and the waist line is coming around ahead of scheduled, with little to no cardio..

I'm open for suggestions here..
 
How many of you here experience nausea with Melanotan II?

Ive always been dead set against this crap because of some of the sides it possibly can possess..Ive decided to give it a go again after years and years of staying clear.. I'm in the loading phase or just beyond now and I'll tell you what I was getting sick as fuck at first.. Ive always used it before bed to sleep right through the nausea feeling, but Ive been waking up with massive acid reflux..However the past few nights been a bit better!

I had a brain storm and decided to add dramamine, and blamo, tits.. No issues nada...Mucho bueno!

Ive been on 10 ticks ED for 7 days and dropped to 4 ticks EOD, I hit the tanning bed just 3 times at 10 mins each, and I look like dune coon..No burn,and dark tan/brown (genetics helps)..

Anyone else get serious nausea from Melanotan II? and what remedies have you used to subside the ill feeling besides lowering dosages?

I have to admit, I always thought the sex drive stimulation was all hype, in fact its not, I been torqued all day on this stuff, between the proviron and cialis and this..Its out of control...

Down side - Appetite took a dump from the day I started even into EOD treatment at a lower dosage..Im gonna have to add some GHRP6, there's no way around it.. Only added advantage to this is less cravings for crap and the waist line is coming around ahead of scheduled, with little to no cardio..

I'm open for suggestions here..

I always take it right before bed. Ergo...no nausea. I'm asleep!


Sent from my iPhone using Tapatalk
 
I don't front-load it or take much at all. 200mcgs is enough for me. Anymore than that and I do get nausea.
 
since I cut the dosage and added the dramaine the sides diminished a bit..some acid reflux but not as much..

my wife did notice a freckle on my ear today that she's never seen, and I had no clue I even had it there.. some spots are getting darker!

I'm good at where I'm at now, in fact its a bit much in just such a short time..I'll do 4 ticks E4D's to retain what I got...The whole sex drive stimulation/wood really is something, never would have thought it actually had a role..
 
you dont need a loading phase. thats all BS.. i take 1/2 mg right before i go outside in the sun on the weekends. anymore and i would look Mexican
 
you dont need a loading phase. thats all BS.. i take 1/2 mg right before i go outside in the sun on the weekends. anymore and i would look Mexican

You're not the only person that told me loading is a crap of shit... Next time around I'm definitely going to skip the loading phase because the nausea was a bit much..
When I say I'm brown, I can't make that up.. I'm not tan, I'm brown.. I'm ready to put a turban on my head and drive a cab...
 
Thanks for the tip on dramamine. It's doesn't take much to make me feel nauseous. Makes you change ethnicity in no time at all
 
Rarely happens but it has hit me. The biggest side effect I get is that my face turns into a tomatoe for awhile. I can't comment on the aphrodisiac qualities either, there's so much other stuff in my system usually :thinking:.
 
Yeah I get sick as hell, same as opiates. Let time I ran it I only did like 200mcg a day instead of loading and it eliminates that problem. You don't tan as fast, but that's fine by me
 
First couple years I didn't have a problem but the nausea has gradually gotten worse to where now just 100mcg bothers me. 500mcg/wk gets me dark in 2-3 wks.
 
I agree on the loading phase being shit. I ran small amount .5mg twice the first week and I got dark as I've ever been. I hit the tanning bed every other day that first week plus I work /live outside. My face was a shade light of black and the rest of me was a perfect tan. Anyway I did experience a uneasy stomach the first shot and a little the 2nd shot but after that I seem to be over that awkward feeling. The one issue I have is unwanted wood at random time like standing line at the grocery store or driving with crew members at work!! IDK maybe thats just me but it its noticeably more often than prior to taking it.
 
First time I used it I started at .5 mg and felt like I had a stomach virus. Sick as shit for 7-8 hrs. Didn't like but I wanted to. Next try I went in half to .25 mg and felt slight nausea but nothing unbearable so I just stayed there and after a cpl doses it was all good. I'm naturally on the dark side anyway so that dose worked well without looking like I had race reassignment surgery. The libido increase is also dose dependant but even at a low dose I got horny to an almost obnoxious level. All in all though the stuffs pretty good to keep a strong tan w/o overdoing the tanning bed time.

Sent from my XT1585 using Tapatalk
 

I don't front load but the nausea is always there. Doesn't last long but happens every time
 
I do when I first start..so I always always start at like 100mcgs EOD or E3d. And then I might adjust up.

Do it before bed and after a few shots, it always subsides for me.

I know a few people who actually have reported anxiety/panic attack from doing it. Not sure if its fear or needles, blood, etc..that stimulates that response. Either way I know many people start way way too high. This stuff can be very effective at low dosages in my experiences with clients.
 
It seems that most people do get the sides, so it seems.. From what it shows when people lower the dose it subsides and can still be effective...

The only issues Im having that really stand out now is the random boners and some spots are getting dark as fuck..I still cant get over how a freckle on my ear just appeared out of nowhere..my wife thought it was dirt!
 
I've been on for 6 days and no nausea at all. Do get pretty hard boners though.
 
First time I ran It I had terrible nausea too. Started taking it before bed with dramamine and that seemed to do the trick. Good luck
 
You have to ramp up to the effective dose to prevent nausea. It does give you random, inappropriate wood at the worse times. It's more effective for pasty white boys like me actually, after all dark skinned guys don't need it because they actually have melanin in their skin already. Strange fun fact, it makes my ginger ass grow brunette hairs everywhere.
 
I've used it a few times, actually just started it last week. No I never got sick to my stomach but I have to be careful because the stuff gets me ridiculously dark. I'm mostly Scicilian so I naturally tan easy. I don't load either. I put 2 CC's water in with 10 mg and start out by hitting 5 iu's a day which isn't alot but it's enough for me. I'll tan for like 7-10 days in a row in the cheapest beds they have and that's it. Then I'm dark enough and I just ride it twice a week to maintain.
 
I get nausea if I don't slowly pyramid up for the first week or so, Which I consider the loading phase. I'll literally start with 1iu and increase by 1iu per day until I start getting brown and then back off to 5iu's once or twice a week depending on how much sun exposure I'm getting. I've heard taking antihistamines like claritin or Zyrtec about an hour before will block the nausea. I love MT2 for spring and summer though, darkens my hair and never have to wear sunscreen!
 
I only get sick on it when the dosage is too high for my system.

It's great for stunting hunger though!!!
 
Dosage is too high or take it right before bed. Makes me a little on the dizzy side but there's no issues if I lay down right after.

I been laying down..I wake up and yuke!

I dropped dose and so far,so far, things seem better.

I agree..My dose was to high for ME
 

Latest threads

Back
Top